The Characterization of Fuzzy and Anti Fuzzy Ideals in AG-groupoid


Kausar N., Munir M., Agarwal P., Kalaiarasi K.

THAI JOURNAL OF MATHEMATICS, vol.20, no.2, pp.653-667, 2022 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2022
  • Title of Journal : THAI JOURNAL OF MATHEMATICS
  • Page Numbers: pp.653-667
  • Keywords: Fuzzy sets, anti fuzzy AG-subgroupoids, anti fuzzy left (resp. right) interior ideals, left (resp. right) weakly, intra-(2, 2) regular ordered AG-groupoids

Abstract

Fuzzy and anti fuzzy ideals in ordered AG-groupoid are the modern tool for handling uncertainty in many decisions making problems. The purpose of this paper is to investigate, the characterizations of different classes of non-associative ordered semigroups by using anti fuzzy left (resp. right) interior, weakly regular, (2, 2)-regular ideals. The algebraic properties of ideals in AG-groupoid are examined for the newly introduced fuzzy algebra. The results presented are justified by providing examples of well-defined and well-established AG-groupoid.